# SDR ABXA2023050984

- Difficulty date: October 10, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 368531694451201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED CORROSION COMMON TO MAIN DECK FLOOR CARGO TRACK P/N 368-53-16-94451-201AT STA 1480 AND LBL 11, THE ORIGINAL THICKNESS FOUND TO BE .071'', NO MATERIAL REMAINING CORROSION WENT ALL THE WAY THRU, THEREFORE FOUND OUT OF LIMITS IAW 767-200 IAI SUPPLEMENTAL SRM 53-00-52 ALLOWABLE DAMAGE. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REPAIRED PER ABX-REA-5361-64723-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
